MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; PORTABLE BRONCHO SCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; PORTABLE BRONCHO SCOPE
Model Number FB-15RBS
Medical Device Problem Codes Break (1069); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pentax medical apac responded to a good faith effort request via email on 21-july-2023 that the damage was light source socket.Also according to the device department, the endoscope has become unglued, resulting in a fracture.The hospital only had one endoscope, the patient changed the date for examination.This device is not distributed in us so that 510k is blank.Investigation is in-process.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
The battery cold light source might break at the connection with the processor due to improper force when examining the patient.This event occurred at the time of during use.There was no report of patient harm.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
Correction information b4: date of this report g6: follow up #1 h2:if follow-up, what type? h3:device evaluated by manufacture h6: coding changed based on the investigation result additional information d4:unique identifier (udi) d8:was this device serviced by a third party? h4:device manufacture date evaluation summary the pentax engineer checked with hospital staff.The device was used for examination.The device was repaired by the third party and returned to the hospital.Pentax reminded the hospital that the daily operation and reprocessing procedure should be regulated in accordance with the ifu, which can reduce the occurrence of accidents.Based on the content of investigated data, it was determined that the potential cause/root cause of failure was that inappropriate force was applied when connecting the battery-powered light source to the scope.A device history record(dhr) review was performed by the manufacturer.The dhr review confirmed the endoscope was manufactured pentax medical miyagi on (b)(6) 2017 under normal conditions, passed all required inspections, and was released accordingly.Also, there were no reworks or concessions and the dates of approval for shipment and actual date shipped were confirmed on (b)(6) 2017.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.

Brand Name
PENTAX
Common Device Name
PORTABLE BRONCHO SCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA  1960012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA   1960012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key17402085
Report Number9610877-2023-00187
Device Sequence Number17601597
Product Code EOQ
UDI-Device Identifier04961333224081
UDI-Public04961333070497
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFB-15RBS
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown